# SDR DL72E020002

- Difficulty date: January 1, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 73,961 hours, 44,726 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,681 hours, 41,725 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 57,681 hours, 41,725 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

AT 70 KTS ON T/O, SEVERE COMPRESSOR STALL ON NR 2 ENGINE WITH 80 DEG CROSSWIND AND 20 KTS.  CHECKED NR 2 ENGINE PER MM, NO DISCREPANCIES NOTED.  ACTIVATED 6TH STAGE BLD PER MM.  NO TROUBLE FOUND.
